# SDR AWXA200400578

- Difficulty date: May 27, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 38,912 hours, 17,140 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Part number: 3957985205
- Part serial: 988
- Condition: Chafed
- Location: Zone 120
- Part time: 22,617 hours, 8,804 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RECEIVED ECAM INDICATION NR 2 ENG NACELLE TEMP VARIES BETWEEN 315 & 380 DEGREES, INDICATION INTERMITTENT, DIVERTED TO PHX FOR REPAIR.  MX TROUBLESHOT WIRING FROM PIN A/10B OF ENGINE INTERFACE UNIT (EIU) TO PIN 1 OF NACELLE TEMP SENSOR, NO FAULTS WERE NOTED, BUT DID FIND NACELLE SENSOR WIRE 8G004 CHAFED/CUT, RE-TERMINATED WIRE AT GP5-4, OHMS CHECK WAS GOOD.  REPLACED NR 2 ENGINE NACELLE TEMPERATURE SENSOR (HEAT DETECTOR) IAW AMM 75-41-15, AND EIU IAW AMM 73-25-34.  PERFORMED HIGH POWER ASSURANCE RUN, BOTH ENGINE NACELLE TEMPERATURES WITHIN 10 DEGREES OF EACH OTHER.  BENCH TEST OF EIU S/N 988 WAS NO FAULT FOUND, UNIT PASSED ALL ACCEPTANCE TESTS PER CMM 73-25-35, REV. 4.
